# SDR UPS202937

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 3442 · Weather Radar System
- Part: Crt
- Part number: 6226342024
- Condition: Failed
- Location: Lt Flight Deck
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, SMOKE IN FLIGHT DECK ON INBOUND LEG TO PHL.  CAPT'S UPPER CRT IS SUSPECT DO TO SCREEN BLANKED AFTER FUMES AND SMOKE, NOTICED BY FLIGHT CREW.  REPLACED CRT ON CAPTAIN'S SIDE.
